Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 7, NWS Fort Worth, TX

November 16, 201546 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Nov 16, 2015, 3:08 PM CST for 46 counties in Texas. It took effect at Nov 16, 2015, 6:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2015, 3:08 PM CST (21:08 UTC)
In effect from
Nov 16, 2015, 6:00 PM CST
Expired
Nov 17, 2015, 6:00 AM CST
In force
12 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 432 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
567 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
432 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WWUS74 KFWD 162108
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CST MON NOV 16 2015

...A WIND ADVISORY IS IN EFFECT FOR NORTH AND CENTRAL TEXAS
TONIGHT...

.WIND SPEEDS WILL BE ON THE INCREASE TONIGHT AS A STRONG STORM
SYSTEM APPROACHES FROM THE WEST. SOUTHERLY WINDS AROUND 25 MPH
WILL OCCASIONALLY GUST TO BETWEEN 30 AND 40 MPH. WINDS WILL TAPER
OFF TUESDAY AS A FRONT MOVES THROUGH THE AREA.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-170515-
/O.NEW.KFWD.WI.Y.0007.151117T0000Z-151117T1200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
308 PM CST MON NOV 16 2015

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
TUESDAY. 

* TIMING...WIND SPEEDS WILL PICK UP THIS EVENING DURING THE 6 PM
  TO MIDNIGHT TIME FRAME...THEN DECREASE DURING THE MORNING HOURS
  TUESDAY.

* WINDS...WIND SPEEDS AROUND 25 MPH WITH OCCASIONAL GUSTS 30 TO 40
  MPH.

* IMPACTS...WEAK TREES MAY BE BLOWN OVER AND SOME MINOR STRUCTURAL
  DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD TAKE ACTION TO ENSURE
  ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$

30
4 follow-up statements
264 
WWUS74 KFWD 170453 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1053 PM CST MON NOV 16 2015

...A WIND ADVISORY IS IN EFFECT FOR NORTH AND CENTRAL TEXAS
TONIGHT...

.WIND SPEEDS WILL BE ON THE INCREASE AHEAD OF A COLD FRONT AND SQUALL
LINE APPROACHING FROM THE WEST. SOUTHERLY WINDS AROUND 25 MPH WILL
OCCASIONALLY GUST TO BETWEEN 30 AND 40 MPH. WINDS WILL TAPER OFF
TUESDAY AS A FRONT MOVES THROUGH THE AREA.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171200-
/O.CON.KFWD.WI.Y.0007.000000T0000Z-151117T1200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1053 PM CST MON NOV 16 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY...

* TIMING...WIND SPEEDS WILL CONTINUE TO INCREASE AS A COLD FRONT
  AND STORM SYSTEMS NEARS. 

* WINDS...WIND SPEEDS AROUND 25 MPH WITH OCCASIONAL GUSTS 30 TO 
  40 MPH. 

* IMPACTS...WEAK TREES MAY BE BLOWN OVER AND SOME MINOR 
  STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD TAKE 
  ACTION TO ENSURE ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
821 
WWUS74 KFWD 170854
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
254 AM CST TUE NOV 17 2015

...A WIND ADVISORY IS IN EFFECT FOR NORTH AND CENTRAL TEXAS
TONIGHT...

.WIND SPEEDS WILL BE ON THE INCREASE AHEAD OF A COLD FRONT AND
SQUALL LINE APPROACHING FROM THE WEST. SOUTHERLY WINDS AROUND
25 MPH WILL OCCASIONALLY GUST TO BETWEEN 30 AND 40 MPH. WINDS
WILL TAPER OFF TUESDAY AS A FRONT MOVES THROUGH THE AREA.

TXZ100-101-115-116-129-130-141>143-171700-
/O.NEW.KFWD.WI.Y.0008.151117T1700Z-151117T2200Z/
/O.CON.KFWD.WI.Y.0007.000000T0000Z-151117T1200Z/
YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS-
HAMILTON-
INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO...
BRECKENRIDGE...MINERAL WELLS...CISCO...EASTLAND...RANGER...
GORMAN...STEPHENVILLE...DUBLIN...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO
254 AM CST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 4 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM CST
THIS AFTERNOON. 

* TIMING...GUSTY WEST WINDS WILL OCCUR THROUGH SUNRISE BEHIND A
  LINE OF STORMS. A PACIFIC FRONT ARRIVES LATER THIS MORNING WITH
  GUSTY WEST-SOUTHWEST WINDS OCCURRING THROUGH LATE AFTERNOON.

* WINDS...WEST-SOUTHWEST 20 TO 30 MPH WITH OCCASIONAL GUSTS IN
  EXCESS OF 35 MPH ARE EXPECTED TO RETURN BY MIDDAY AND LAST
  THROUGH LATE AFTERNOON.

* IMPACTS...WEAK TREES MAY BE BLOWN OVER AND SOME MINOR 
  STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD TAKE 
  ACTION TO ENSURE ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$

TXZ091>095-102>107-117>123-131>135-144>148-156>162-174-175-171200-
/O.CON.KFWD.WI.Y.0007.000000T0000Z-151117T1200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...
TEAGUE...FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...
CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT
254 AM CST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

* TIMING...GUSTY WEST WINDS WILL OCCUR THROUGH SUNRISE BEHIND A
  LINE OF STORMS. A PACIFIC FRONT ARRIVES LATER THIS MORNING WITH
  GUSTY WEST-SOUTHWEST WINDS OCCURRING THROUGH LATE AFTERNOON.

* WINDS...WEST-SOUTHWEST 20 TO 30 MPH WITH OCCASIONAL GUSTS IN
  EXCESS OF 35 MPH ARE EXPECTED TO RETURN BY MIDDAY AND LAST
  THROUGH LATE AFTERNOON.

* IMPACTS...WEAK TREES MAY BE BLOWN OVER AND SOME MINOR 
  STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD TAKE 
  ACTION TO ENSURE ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
217 
WWUS74 KFWD 170854 CCA
NPWFWD

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
254 AM CST TUE NOV 17 2015

...A WIND ADVISORY IS IN EFFECT FOR NORTH AND CENTRAL TEXAS
TONIGHT...

.WIND SPEEDS WILL BE ON THE INCREASE AHEAD OF A COLD FRONT AND
SQUALL LINE APPROACHING FROM THE WEST. SOUTHERLY WINDS AROUND
25 MPH WILL OCCASIONALLY GUST TO BETWEEN 30 AND 40 MPH. WINDS
WILL TAPER OFF TUESDAY AS A FRONT MOVES THROUGH THE AREA.

TXZ100-101-115-116-129-130-141>143-171700-
/O.NEW.KFWD.WI.Y.0008.151117T1700Z-151117T2200Z/
/O.CON.KFWD.WI.Y.0007.000000T0000Z-151117T1200Z/
YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS-
HAMILTON-
INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO...
BRECKENRIDGE...MINERAL WELLS...CISCO...EASTLAND...RANGER...
GORMAN...STEPHENVILLE...DUBLIN...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO
254 AM CST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 4 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM CST
THIS AFTERNOON. 

* TIMING...GUSTY WEST WINDS WILL OCCUR THROUGH SUNRISE BEHIND A
  LINE OF STORMS. A PACIFIC FRONT ARRIVES LATER THIS MORNING WITH
  GUSTY WEST-SOUTHWEST WINDS OCCURRING THROUGH LATE AFTERNOON.

* WINDS...WEST-SOUTHWEST 20 TO 30 MPH WITH OCCASIONAL GUSTS IN
  EXCESS OF 35 MPH ARE EXPECTED TO RETURN BY MIDDAY AND LAST
  THROUGH LATE AFTERNOON.

* IMPACTS...WEAK TREES MAY BE BLOWN OVER AND SOME MINOR 
  STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD TAKE 
  ACTION TO ENSURE ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$

TXZ091>095-102>107-117>123-131>135-144>148-156>162-174-175-171200-
/O.COR.KFWD.WI.Y.0007.000000T0000Z-151117T1200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...
TEAGUE...FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...
CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT
254 AM CST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

* TIMING...GUSTY WEST WINDS WILL OCCUR THROUGH SUNRISE BEHIND A
  LINE OF STORMS. 

* WINDS...GUSTY SOUTH WINDS 25 TO 35 MPH WILL SHIFT WEST-SOUTHWEST
  AT 20 TO 30 MPH WITH OCCASIONAL GUSTS IN EXCESS OF 35 MPH
  THROUGH SUNRISE.

* IMPACTS...WEAK TREES MAY BE BLOWN OVER AND SOME MINOR 
  STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD TAKE 
  ACTION TO ENSURE ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
488 
WWUS74 KFWD 171158
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
558 AM CST TUE NOV 17 2015

...A WIND ADVISORY IS IN EFFECT FOR WESTERN NORTH LATE THIS
MORNING THROUGH LATE AFTERNOON...

.WIND SPEEDS WILL BE ON THE INCREASE ACROSS WESTERN NORTH TEXAS
BEHIND A PACIFIC OLD FRONT. WESTERLY WINDS 20 TO 25 MPH WILL
OCCASIONALLY GUST TO 35 MPH. WINDS WILL TAPER OFF BY TUESDAY
EVENING. 

TXZ100-101-115-116-129-130-141>143-171300-
/O.EXP.KFWD.WI.Y.0007.000000T0000Z-151117T1200Z/
/O.CON.KFWD.WI.Y.0008.151117T1700Z-151117T2200Z/
YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS-
HAMILTON-
INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO...
BRECKENRIDGE...MINERAL WELLS...CISCO...EASTLAND...RANGER...
GORMAN...STEPHENVILLE...DUBLIN...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO
558 AM CST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
4 PM CST THIS AFTERNOON...

* TIMING...GUSTY WEST WINDS WILL OCCUR THROUGH SUNRISE BEHIND A
  LINE OF STORMS. A PACIFIC FRONT ARRIVES LATE THIS MORNING WITH
  GUSTY WEST-SOUTHWEST WINDS RETURNING FROM LATE MORNING AND
  CONTINUING THROUGH LATE AFTERNOON.

* WINDS...WEST-SOUTHWEST 20 TO 30 MPH WITH OCCASIONAL GUSTS IN
  EXCESS OF 35 MPH ARE EXPECTED TO RETURN BY LATE MORNING AND
  LASTING THROUGH LATE AFTERNOON.

* IMPACTS...WEAK TREES MAY BE BLOWN OVER AND SOME MINOR 
  STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD TAKE 
  ACTION TO ENSURE ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$

TXZ091>095-102>107-117>123-131>135-144>148-156>162-174-175-171300-
/O.EXP.KFWD.WI.Y.0007.000000T0000Z-151117T1200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...
TEAGUE...FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...
CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT
558 AM CST TUE NOV 17 2015

...WIND ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING...

SOME LOCALIZED GUSTY WINDS TO BETWEEN 25 AND 23 MPH WILL BE
POSSIBLE...BUT OVERALL WINDS SHOULD SUBSIDE BELOW ADVISORY
CRITERIA BEHIND A LINE OF STORMS. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 16, 3:05 PM CST, 3 minutes earlier.

Area forecast discussion, Nov 16, 3:05 PM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
305 PM CST MON NOV 16 2015

.DISCUSSION...
AN UPPER LEVEL LOW PRESSURE CENTER OVER THE FOUR-CORNERS REGION
WILL BE THE MAIN METEOROLOGICAL CONCERN ACROSS THE CONUS FOR THE
NEXT 48 HOURS OR SO. FOR NORTH AND CENTRAL TEXAS...STRONG
ISENTROPIC LIFT AHEAD OF THE SYSTEM HAS LED TO CLOUDY SKIES AND
PERIODS OF RAIN OVER THE PAST 24 HOURS. EMBEDDED DISTURBANCES IN
THE SOUTHWEST FLOW ALOFT HAVE HELPED TO ENHANCE LIFT AT
TIMES...LEADING TO OCCASIONAL EMBEDDED THUNDERSTORMS OVER THE
AREA. THE MOST RECENT OF THESE IMPULSES WAS LIFTING NORTHEAST
ACROSS SOUTH-CENTRAL TEXAS...AND IS EXPECTED TO LEAD TO INCREASING
COVERAGE OF SHOWERS AND THUNDERSTORMS OVER NORTH AND CENTRAL TEXAS
AS WE MOVE INTO THE EVENING HOURS.

MEANWHILE...THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WEST-
CENTRAL TEXAS OVER THE NEXT SEVERAL HOURS AS THE LOW PRESSURE
SYSTEM AND ITS ATTENDANT COLD FRONT BEGIN TO SURGE EAST INTO THE
PLAINS. THIS ACTIVITY WILL LIKELY ORGANIZE INTO A SQUALL LINE LATE
THIS EVENING AND PUSH EAST ACROSS NORTH AND CENTRAL TEXAS
OVERNIGHT. THE LINE OF STORMS SHOULD REACH OUR NORTHWEST COUNTIES
AROUND MIDNIGHT...THE I-35 CORRIDOR 3-5 AM AND THE EASTERN AND
SOUTHEAST COUNTIES 5-8 AM. WIND SHEAR VALUES WILL BE VERY HIGH AS
THIS LINE APPROACHES. WITH THIS IN MIND...THE MARGINAL INSTABILITY
IN PLACE SHOULD BE MORE THAN ENOUGH TO GENERATE SOME SEVERE
STORMS...WITH DAMAGING WINDS BEING THE MAIN THREAT. THE TORNADO
THREAT IS QUITE REAL TOO...ESPECIALLY FOR ANY DISCRETE CELLS WHICH
DEVELOP OUT AHEAD OF THE MAIN LINE.

TRAINING AREAS OF SHOWERS AND THUNDERSTORMS AHEAD OF THE SQUALL
LINE WILL KEEP THE GROUND QUITE SATURATED PRIOR TO THE ARRIVAL OF
THE HEAVIER CONVECTION. STORM TOTAL PRECIPITATION VALUES SINCE
LAST NIGHT OF BETWEEN 0.5 AND 1 INCH HAVE ALREADY OCCURRED FROM
THE DALLAS-FORT WORTH AREA EASTWARD. WE HAVE DECIDED TO ISSUE A
FLASH FLOOD WATCH FOR AREAS GENERALLY ALONG AND EAST OF A LINE
FROM BONHAM TO FORT WORTH TO WACO...AS IT WILL ONLY TAKE A COUPLE
OF INCHES TO CREATE FLOODING PROBLEMS IN MANY OF THESE LOCATIONS.

MODEL GUIDANCE IS INDICATING THAT OUR SURFACE WINDS IN ADVANCE OF
THE STORM SYSTEM WILL INCREASE THIS EVENING...WITH SPEEDS AROUND
25 MPH AND GUSTS 30 TO 40 MPH ACROSS MUCH OF THE REGION. A WIND
ADVISORY HAS THEREFORE BEEN ISSUED FOR ALL AREAS FROM 6 PM THIS
EVENING UNTIL 6 AM TUESDAY. THE PRESSURE GRADIENT BEHIND THE
FRONT IS NOT QUITE AS STRONG...SO SPEEDS SHOULD DIMINISH TUESDAY
MORNING AS THE STORMS RACE OFF TO OUR EAST.

DRY AND SEASONAL WEATHER IS EXPECTED TUESDAY AFTERNOON THROUGH
THE END OF THE WORK WEEK. ANOTHER FRONT WILL BRING A SLIGHT CHANCE
OF SHOWERS BY SATURDAY...BUT LITTLE IN THE WAY OF MOISTURE SHOULD
KEEP CHANCES TO A MINIMUM.

30

&&

.AVIATION...
/ISSUED 1142 AM CST MON NOV 16 2015/
STRONG MOISTURE ADVECTION HAS RESULTED IN LIFR CIGS WHICH SHOULD
SLOWLY IMPROVE TO IFR LATER THIS AFTERNOON. DEWPOINTS TO THE SOUTH
ARE STILL MUCH HIGHER THAN CURRENT TEMPS SO THIS WILL PROBABLY
PROMOTE IFR THROUGH THE EVENING HOURS AND HAVE BACKED OFF ON ANY
IMPROVEMENTS TO MVFR UNTIL LATE EVENING WHEN MOISTURE ADVECTION
BEGINS TO WANE. GENERALLY MVFR TO LOW VFR VSBY IN BR AND -RA WILL
PREVAIL.

OTHERWISE TIMING ANY CONVECTION LATE THIS AFTERNOON AND EVENING IS
GOING TO BE DIFFICULT AND OF LOW CONFIDENCE. AFTER MIDNIGHT LOCAL
HOWEVER...THERE IS HIGH CONFIDENCE IN THE TIMING OF A SQUALL LINE
THAT WILL MOVE THROUGH FROM WEST TO EAST...GENERALLY AFFECTING TAF
SITES FROM 8Z TO 11Z OR 2-5AM. FOR THE EVENING CONVECTIVE EPISODE
WHICH IS BEING ADVERTISED BY MOST OF THE HIGH-RES GUIDANCE...HAVE
INDICATED VCTS FROM SUNSET TO 4Z/10PM. EVENING CONVECTION MAY BE
HIGHER OR LOWER COVERAGE THAN CURRENTLY ANTICIPATED AND WILL BE
WATCHING TRENDS FOR AMENDMENTS TO THAT.

SOUTHERLY WINDS WILL CONTINUE TO INCREASE DURING THE AFTERNOON
WITH SPEEDS THIS EVENING LIKELY 20-25KT WITH HIGHER GUSTS UP TO
35KT POSSIBLE. STRONG WESTERLY WINDS WILL BE POSSIBLE WITH THE
SQUALL LINE...OTHERWISE WINDS WILL BECOME W/SW AT 10-15KT BY
TOMORROW MORNING AS SKIES CLEAR IN THE WAKE OF THE SQUALL LINE.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  59  67  47  70  48 / 100  50   5   0   0
WACO, TX              61  67  44  70  46 /  90  60   5   0   0
PARIS, TX             63  64  45  66  45 / 100  80  10   5   5
DENTON, TX            58  67  44  69  44 / 100  40   5   0   0
MCKINNEY, TX          60  66  45  68  46 / 100  50   5   0   0
DALLAS, TX            59  68  48  69  49 / 100  50   5   0   0
TERRELL, TX           61  66  46  68  47 / 100  70   5   0   0
CORSICANA, TX         63  65  47  69  48 /  90  70   5   0   0
TEMPLE, TX            61  66  45  70  47 /  90  60   5   0   0
MINERAL WELLS, TX     56  67  43  70  44 /  90  20   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 6 PM CST THIS EVENING THROUGH TUESDAY
MORNING FOR TXZ094-095-104>107-118>123-133>135-145>148-159>162-
175.

WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY FOR
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

81/30
Hazardous weather outlook, Nov 16, 10:53 AM CST, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
1053 AM CST MON NOV 16 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171700-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1053 AM CST MON NOV 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS WILL CONTINUE TODAY. THE PRIMARY HAZARDS
THROUGH THIS AFTERNOON WILL BE CLOUD-TO-GROUND LIGHTNING STRIKES.

THUNDERSTORMS WILL BECOME LIKELY TONIGHT. A STRONG TO SEVERE
STORMS ARE POSSIBLE EARLY THIS EVENING OUT AHEAD OF A LINE OF
STORMS THAT WILL ARRIVE LATE TONIGHT. THIS LINE IS FORECAST TO
REACH THE WESTERN AREAS OF NORTH TEXAS AROUND MIDNIGHT...THE I-35
CORRIDOR AROUND 3 AM AND MOVE INTO EAST TEXAS EARLY TO MID MORNING
TUESDAY.

DAMAGING STRAIGHT-LINE WINDS ARE EXPECTED TO BE THE PRIMARY
THREAT WITH THE OVERNIGHT SQUALL LINE...HOWEVER...A FEW TORNADOES
ARE POSSIBLE. LOCALLY HEAVY RAINFALL COULD LEAD TO LOCALIZED
FLOODING...ESPECIALLY THOSE AREAS THAT HAVE EXPERIENCED HEAVY
RAINFALL IN RECENT WEEKS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A SQUALL LINE WITH DAMAGING WINDS AND POSSIBLE EMBEDDED TORNADOES
WILL CONTINUE TRACKING THROUGH AREAS EAST OF INTERSTATE 35 EARLY
TUESDAY MORNING...BEFORE EXITING THE AREA BY LATE MORNING. ANY
ADDITIONAL HEAVY RAINFALL COULD LEAD TO LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE TONIGHT OVER THE ENTIRE REGION.
HOWEVER DUE TO RAPID STORM MOTION AND DARKNESS...STORM STORM
SPOTTERS WILL HAVE DIFFICULTY IDENTIFYING TORNADIC FEATURES.
THE MOST LIKELY TIME FOR SPOTTER NET ACTIVATION WILL BEGINNING
ACROSS FAR WESTERN NORTH TEXAS LATE THIS EVENING AND CONTINUING
THROUGH THE OVERNIGHT HOURS ACROSS REMAINDER OF THE AREA.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 3:10 PM CSTFlash Flood WatchFWDAnderson, Collin, Dallas, Delta, Ellis, Falls and 18 more21 hr

Nearby

Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.